MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HI-TORQUE COMMAND¿; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR INC. HI-TORQUE COMMAND¿; WIRE, GUIDE, CATHETER
Model Number 2078175
Medical Device Problem Codes Break (1069); Stretched (1601); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat the femoropopliteal segment of the left leg.There was no high-grade stenosis, although there was greater tortuosity in the left femoral artery where the femoral access was performed.The target zone was treated with the stealth 360 atherectomy, followed by angioplasty using unspecified armada balloons and the viperwire was used.Finally, upon withdrawing the viperwire together with the catheter, the guidewire fractured into two parts.The coil detached and lodged in the distal portion of the popliteal segment, while the other two fragments remained inside the stealth 360 catheter.As a result, when the catheter was completely removed, nothing was left behind except the coil tip.As a rescue measure, a "lazo" was used to capture and extract the tip and dissections were noted at this time.Due to this rescue maneuver, the command es guide wire was introduced to maintain access.The tip of the command es guide wire unraveled during the procedure and the coils were noted to be broken.The area was stented with two unspecified supera self expanding stents to treat the dissections produced during the rescue, thus completing the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot of specific issue.Based on the information received, the investigation determined that the reported issue appears to be related to operational context.It appears likely that the guide wire became damaged (break in the core & deformation) during insertion or during the lesion treatment procedure.In certain circumstances, such as manipulation through tortuous and/or tight lesions, where heavy torquing and/or pushing/pulling is required, damage to a wire including a break may occur.Additionally, tortuosity may have damaged the device during advancement.Once the core breaks the unraveling of the coil (stretch) can occur.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
HI-TORQUE COMMAND¿
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005737652
road no.2 km 58.0 cruce dávila
barceloneta PR 00617
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23771843
Report Number2024168-2025-11951
Device Sequence Number21263151
Product Code DQX
UDI-Device Identifier08717648176685
UDI-Public(01)08717648176685(11)250303(17)270228(10)5030372
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K122573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2078175
Device Catalogue Number2078175
Device Lot Number5030372
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown